# SDR SWAA2014101032846

- Difficulty date: October 4, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N610WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27696
- Aircraft time: 61,249 hours, 49,184 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26602
- Part serial: PA628
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 5 LE SLAT TE WEDGE DELAMINATED AT OTBD END.  R & R SLAT IAW MM.
